# SDR SWAA2018071223459

- Difficulty date: July 3, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 49,067 hours, 29,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE DECK ATTACH ANGLE CRACKED AT BS 663, RBL 33.  REPAIRED ANGLE IAW ER AND EA.
